MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0600, UNIVERSAL SEAL 20/BX; GCJ

APPLIED MEDICAL RESOURCES C0600, UNIVERSAL SEAL 20/BX; GCJ
Model Number C0600
Medical Device Problem Code Physical Resistance (2578)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Procedure performed: unknown - "instrument catching inside of seal.No adverse event/patient harm reported." type of intervention - unknown.Patient status: no adverse event / patient harm reported.
 
Additional Manufacturer Narrative
Correction: event description and incident date.
 
Event or Problem Description
Procedure performed: unknown -"instrument catching inside of seal.No adverse event/patient harm reported.Event sample available but is contaminated.Please advise if the sample can be shipped direct from customer ((b)(6)) to applied medical.(b)(4) cannot accept contaminated product.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Engineering did not observe any damage to the components of the seal.Engineering attempted to replicate the customer's experience, but the customer's experience could not be replicated.The unit met acceptance criteria.During the manufacturing process, all seals are thoroughly inspected and tested for functionality prior to packaging.The root cause of the event is likely due to non-axial insertion of instruments.Although the exact root cause could not be confirmed, applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
C0600, UNIVERSAL SEAL 20/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6097744
Report Number2027111-2016-00790
Device Sequence Number1359536
Product Code GCJ
UDI-Device Identifier00607915114831
UDI-Public(01)00607915114831(17)190228(30)01(10)1265176
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K932995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2019
Device Model NumberC0600
Device Catalogue Number100817701
Device Lot Number1265176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/11/2016
Supplement Report FDA Received Date11/14/2016
12/22/2016
Patient Sequence Number1